MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV RP PS TB TRL SZ7; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV RP PS TB TRL SZ7; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-997
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken attune shim reported by cssd staff.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> the returned instrument was assessed by depuy australia and the complainants findings confirmed.The assessment was that the complaint was due to wear and tear.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE CONV RP PS TB TRL SZ7
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10116372
Report Number1818910-2020-13147
Device Sequence Number2319708
Product Code JWH
UDI-Device Identifier10603295135746
UDI-Public10603295135746
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-997
Device Catalogue Number254500997
Device Lot NumberBFA0HYW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/07/2020
Patient Sequence Number1